Local manifolds for non-autonomous boundary Cauchy problems: existence and attractivity

Journal Title

Journal ISSN

Volume Title

Publisher

Видавництво Львівської політехніки
Lviv Politechnic Publishing House

Abstract

У цій роботі встановлено існування локальних стійких і локально нестійкихмноговидів для нелінійних крайових задач Коші. Крім того, отримані результати проілюстровано застосуванням до неавтономного рівняння Фішера–Колмогорова.
In this work we establish the existence of local stable and local unstable manifolds for nonlinear boundary Cauchy problems. Moreover, we illustrate our results by an application to a non-autonomous Fisher–Kolmogorov equation.

Description

Citation

Jerroudi A. Local manifolds for non-autonomous boundary Cauchy problems: existence and attractivity / A. Jerroudi, M. Moussi // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2022. — Vol 9. — No 3. — P. 678–693.

Endorsement

Review

Supplemented By

Referenced By